BibTeX record journals/aghcs/LosSSS18

download as .bib file

@article{DBLP:journals/aghcs/LosSSS18,
  author       = {Marcin Los and
                  Maciej Smolka and
                  Robert Schaefer and
                  Jakub Sawicki},
  title        = {Misfit landforms imposed by ill-conditioned inverse parametric problems},
  journal      = {Comput. Sci.},
  volume       = {19},
  number       = {2},
  pages        = {157--178},
  year         = {2018},
  url          = {https://doi.org/10.7494/csci.2018.19.2.2781},
  doi          = {10.7494/CSCI.2018.19.2.2781},
  timestamp    = {Thu, 23 Jun 2022 20:05:42 +0200},
  biburl       = {https://dblp.org/rec/journals/aghcs/LosSSS18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics